# SDR DXTA2018122701836

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 9,754 hours, 6,001 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LESS THAN 30 MINUTES INTO THE FLIGHT, NOSE GEAR BUMPING OCCURRED FOUR TIMES.  FOUND PRESSURE IN NOSE LANDING GEAR STRUT LOW SERVICED STRUT TO PROPER PRESSUR. OPS CK GOOD LEAK CHEAKS GOOD
